# SDR SWAA2023103002925

- Difficulty date: September 20, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,973 hours, 34,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS695 AT LBL1 CENTER SECTION 2023-594156<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 25-JAN-24. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112820025 DUE DATE: 01-FEB-24.;[02] REPLACED SUPPORT ANGLE LOCATED BS695 AT LBL1 CENTER SECTION IAW B737-700 SRM 51-40-02 AND DWG 273A9110; SHEET 6; REV A. SEE INDIVIDUAL SIGNS-OFF BELOW.;[03] JOB COMPLETED AND CERTIFIED RII.
